Alert archive / Idaho / Wind Advisories in 2020

Wind Advisory 33, NWS Pocatello, ID

October 17, 202013 counties in Idaho

NWS Pocatello, ID issued this wind advisory at Oct 17, 2020, 2:02 AM MDT for 13 counties in Idaho. It took effect at Oct 18, 2020, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2020, 2:02 AM MDT (08:02 UTC)
In effect from
Oct 18, 2020, 12:00 PM MDT
Expired
Oct 18, 2020, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Fremont County, ID, Jefferson County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 13 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 8.0 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2020-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2020-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2949 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

208 
WWUS75 KPIH 170802
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
202 AM MDT Sat Oct 17 2020

IDZ054-058-172100-
/O.NEW.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
/O.CON.KPIH.WI.Y.0032.201017T1800Z-201018T0300Z/
Lower Snake River Plain-Marsh and Arbon Highlands-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, Fort Hall, Inkom, McCammon, Downey, and Lava Hot Springs
202 AM MDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...
...NEW WIND ADVISORY ALSO IN EFFECT FROM NOON TO 8 PM MDT 
SUNDAY...

* WHAT...For Saturdays Wind Advisory, west winds 25 to 35 mph with
  gusts up to 45 mph expected. For Sundays Wind Advisory,
  southwest winds 25 to 35 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...For Saturdays Wind Advisories, Lower Snake River Plain,
  Marsh and Arbon Highlands, Including the cities of Pocatello, 
  Blackfoot, American Falls, Shelley, Fort Hall, Inkom, McCammon, 
  Downey, and Lava Hot Springs.

* WHEN...For Saturdays Wind Advisory, from 12 PM MDT to 9 PM MDT.
  For Sundays Wind Advisory, from 12 PM MDT to 8 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  West winds will cause crosswinds on north-south oriented routes,
  causing difficult travel for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ052-053-172100-
/O.NEW.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, and St. Anthony
202 AM MDT Sat Oct 17 2020

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...Sundays Wind Advisory includes Lower Snake River Plain,
  Marsh and Arbon Highlands, Including the cities of Pocatello,
  Blackfoot, American Falls, Shelley, Fort Hall, Inkom, McCammon,
  Downey, and Lava Hot Springs. Additional areas included on
  Sundays Wind Advisory are Arco/Mud Lake Desert-Upper Snake River
  Plain- Including the cities of Mud Lake, INL, Craters of the
  Moon NM, Idaho Falls, Rexburg, and St. Anthony.

* WHEN...From 12PM MDT to 8 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing Dust is expected along Interstate 15 from Idaho Falls to
  Roberts, resulting in low visibility and rapid changes in
  visibility. Southwest winds will create crosswinds and 
  difficult driving conditions for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects. Check 511.idaho.gov for
the latest information on possible road closures due to blowing 
dust.

&&

$$

IDZ051-055-172100-
/O.CON.KPIH.WI.Y.0032.201017T1800Z-201018T0300Z/
Shoshone/Lava Beds-Eastern Magic Valley-
Including the cities of Shoshone, Richfield, Carey, Burley, 
Rupert, Heyburn, and Oakley
202 AM MDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern Magic valley, Shoshone and Richfield Area, and 
  the Marsh Valley.

* WHEN...From 12 PM MDT to 9 PM MDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  West winds will create crosswinds on north-south oriented
  routes, especially for drivers of high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
5 follow-up statements
421 
WWUS75 KPIH 171948
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
148 PM MDT Sat Oct 17 2020

IDZ051-055-180330-
/O.EXA.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
/O.CON.KPIH.WI.Y.0032.000000T0000Z-201018T0300Z/
Shoshone/Lava Beds-Eastern Magic Valley-
Including the cities of Shoshone, Richfield, Carey, Burley, 
Rupert, Heyburn, and Oakley
148 PM MDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.
  For Sundays Wind Advisory, southwest winds 25 to 35 mph with
  gusts of 50 mph expected.

* WHERE...Eastern Magic valley, Shoshone and Richfield Area, and 
 the Marsh Valley.

* WHEN...Through 9 PM MDT and Sundays from 12 PM MDT to 8 PM MDT.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. West winds will cause crosswinds on north-south 
  oriented routes, causing difficult travel for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ054-058-180330-
/O.CON.KPIH.WI.Y.0032.000000T0000Z-201018T0300Z/
/O.CON.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
Lower Snake River Plain-Marsh and Arbon Highlands-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, Fort Hall, Inkom, McCammon, Downey, and Lava Hot Springs
148 PM MDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...For today, west winds 25 to 35 mph with gusts up to 50 mph 
  expected. For Sundays Wind Advisory, southwest winds 25 to 35 mph 
  with gusts of 50 mph expected.

* WHERE...Lower Snake River Plain, Marsh and Arbon Highlands, 
  Including the cities of Pocatello, Blackfoot, American Falls, 
  Shelley, Fort Hall, Inkom, McCammon, Downey, and Lava Hot Springs.

* WHEN...Until 9 PM MDT this evening and Sunday from 12 PM MDT to 8 
  PM MDT.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. West 
  winds will cause crosswinds on north-south oriented routes, 
  causing difficult travel for high profile vehicles.

* ADDITIONAL DETAILS...Rough chop is expected on American Falls 
  Reservoir.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ052-053-180330-
/O.CON.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, and St. Anthony
148 PM MDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...Arco/Mud Lake Desert, Upper Snake River Plain, including
  the cities of Mud Lake, INL, Craters of the Moon NM, Idaho 
  Falls, Rexburg, and St. Anthony.

* WHEN...From 12 PM MDT to 8 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing Dust is expected along Interstate 15 from Idaho Falls to
  Roberts, resulting in rapid changes and low visibility. 
  Southwest winds will create crosswinds and difficult driving 
  conditions for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
883 
WWUS75 KPIH 180118
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
718 PM MDT Sat Oct 17 2020

IDZ051-054-055-058-181000-
/O.CAN.KPIH.WI.Y.0032.000000T0000Z-201018T0300Z/
/O.CON.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Marsh and Arbon Highlands-
Including the cities of Shoshone, Richfield, Carey, Pocatello, 
Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, 
Heyburn, Oakley, Inkom, McCammon, Downey, and Lava Hot Springs
718 PM MDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...For Sundays Wind Advisory, southwest winds 25 to 35 mph 
  with gusts of 50 mph expected.

* WHERE...Eastern Magic Valley, Lower Snake River Plain, Shoshone
  and Richfield area, and the Marsh Valley.

* WHEN...From noon to 8 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  West winds will cause crosswinds on north-south oriented routes,
  causing difficult travel for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ052-053-181000-
/O.CON.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, and St. Anthony
718 PM MDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...Arco/Mud Lake Desert, Upper Snake River Plain, 
  including the cities of Mud Lake, INL, Craters of the Moon NM, 
  Idaho Falls, Rexburg, and St. Anthony.

* WHEN...From 12 PM MDT to 8 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Blowing Dust is expected along Interstate 15 from 
  Idaho Falls to Roberts, resulting in rapid changes and low 
  visibility. Southwest winds will create crosswinds and 
  difficult driving conditions for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
235 
WWUS75 KPIH 180855
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
255 AM MDT Sun Oct 18 2020

IDZ051>055-058-190200-
/O.CON.KPIH.WI.Y.0033.201018T1800Z-201019T0200Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Marsh and Arbon Highlands-
Including the cities of Shoshone, Richfield, Carey, Mud Lake, 
INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley,
Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, 
and Lava Hot Springs
255 AM MDT Sun Oct 18 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts of 50 mph 
  expected.

* WHERE...Eastern Magic Valley, Lower Snake River Plain, 
  Shoshone and Richfield area, and the Marsh Valley.

* WHEN...From noon to 8 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. West
  winds will cause crosswinds on north-south oriented routes,
  causing difficult travel for high profile vehicles. Blowing dust
  may limit visibility with temporary road closures possible,
  especially along Interstate 15 north of Idaho Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
415 
WWUS75 KPIH 181857
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
1257 PM MDT Sun Oct 18 2020

IDZ054-190300-
/O.NEW.KPIH.LW.Y.0027.201019T1800Z-201020T0100Z/
/O.CON.KPIH.WI.Y.0033.000000T0000Z-201019T0200Z/
Lower Snake River Plain-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
1257 PM MDT Sun Oct 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT MONDAY...

* WHAT...For the Lake Wind Advisory, southwest winds 20 to 25 mph
  with gusts up to 35 mph expected. For the Wind Advisory, 
  southwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...For the Lake Wind Advisory, American Falls Reservoir.
  For the Wind Advisory, Pocatello, Blackfoot and American Falls.

* WHEN...For the Lake Wind Advisory, from noon to 7 PM MDT 
  Monday. For the Wind Advisory, until 8 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Strong winds and rough waves on area lakes will create
  hazardous conditions for small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ051>053-055-058-190200-
/O.CON.KPIH.WI.Y.0033.000000T0000Z-201019T0200Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Eastern Magic Valley-Marsh and Arbon Highlands-
Including the cities of Shoshone, Richfield, Carey, Mud Lake, 
INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Burley, Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, 
and Lava Hot Springs
1257 PM MDT Sun Oct 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Eastern Magic Valley, Lower Snake River Plain, 
  Shoshone and Richfield area, and the Marsh Valley.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
743 
WWUS75 KPIH 190156
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
756 PM MDT Sun Oct 18 2020

IDZ054-191000-
/O.EXP.KPIH.WI.Y.0033.000000T0000Z-201019T0200Z/
/O.CON.KPIH.LW.Y.0027.201019T1800Z-201020T0100Z/
Lower Snake River Plain-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
756 PM MDT Sun Oct 18 2020

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT
MONDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...For the Lake Wind Advisory, American Falls Reservoir.

* WHEN...For the Lake Wind Advisory, from noon to 7 PM MDT Monday. 

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

IDZ051>053-055-058-190300-
/O.EXP.KPIH.WI.Y.0033.000000T0000Z-201019T0200Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Eastern Magic Valley-Marsh and Arbon Highlands-
Including the cities of Shoshone, Richfield, Carey, Mud Lake, 
INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Burley, Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, 
and Lava Hot Springs
756 PM MDT Sun Oct 18 2020

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds have decreased across the region, therefore the Wind
Advisory will be allowed to expire.

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Oct 17, 1:50 AM MDT, 12 minutes earlier.

Area forecast discussion, Oct 17, 1:50 AM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
150 AM MDT Sat Oct 17 2020

.DISCUSSION...Northwest flow will continue through next week.
Expect to see breezy conditions both Saturday and Sunday with wind
advisories in effect for both days where we will likely see
sustained winds in excess of 25 mph. Blowing dust may be
problematic around the Roberts area on I- 15 Sunday afternoon. A
few rain/snow showers will be possible across the mountains and
highlands today and Sunday, but amounts look very light, generally
less than 0.10.

This system is the main system for the week. Expect some breezy
conditions through the week with light showers possible across the
Island Park region. Could see the pattern break towards next weekend
but way too much uncertainty at this point.

13

&&

.AVIATION...The main impact through the period will continue to be
winds. Winds will once again gradually ramp up through the morning
hours, reaching their zenith in generally the 18-02Z timeframe. SW-W
winds will increase to 25-35kt with gusts near 40kt for KBYI and
KPIH during this period, with winds just a few knots less at KIDA.
For KSUN, wind direction will once again be tricky, as a delicate
interplay between gradient-driven winds and terrain-driven winds
will be underway. Think wind direction will unfold in a similar
manner to Friday, where the initial downvalley flow is replaced by
upvalley flow, with gradient flow taking over around 21Z, where
westerly down-canyon winds to the west of the terminal spill into
the Wood River Valley. Although VFR conditions are expected through
the period, the lowest CIGs are expected at KDIJ through about 18Z,
where CIGs could briefly flirt with MVFR category in and near
showers, but think CIGs will remain above 3kft for the duration of
the period. KDIJ will not be immune to the winds either, and they
should increase into the 15-25kt range with occasionally higher
gusts during the afternoon.

AD

&&

.FIRE WEATHER...Dry and breezy conditions will persist essentially
through at least Wednesday, with periods of critically strong wind
gusts, especially across the eastern Magic Valley, Snake Plain and
Arco Desert, as well as wind-prone higher terrain areas. Minimum
humidity should remain above critical values through midweek.
Precipitation will be confined to zones 475 and 476 today, as well
as areas along/near the Wyoming and Montana borders. Most areas
should see precipiation amounts checking in with sub-wetting rains.
Another round of rain and mountain snow showers (snow levels 8-9,000
feet) will move into the region from the northwest on Sunday, with
the best chance for precipitation in the same areas favored on
Saturday. Wetting rains will once again remain isolated, and mainly
confined to those favored NW facing slopes. Shower chances will
dwindle on Monday, with dry conditions lingering through Tuesday.
Northern portions of 476 may experience a glancing blow of light
showers near the Montana border by Wednesday afternoon, with the
remainder of eastern Idaho expected to remain dry at this time.
Recent trends are pointing to the arrival of a fairly strong
backdoor cold frontal passage during the day Thursday, with the
potential for a cold air surge in its wake from Thursday through the
remainder of the week -- along with a round of high elevation light
snow showers. Confidence on the details of this potential frontal
passage remain rather low at this point, but we'll continue to
monitor this potential scenario. Otherwise forecast confidence is
medium to high through Wednesday.

AD

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon today to 9 PM MDT this evening for
IDZ051-054-055-058.

Wind Advisory from noon to 8 PM MDT Sunday for IDZ052>054-058.

&&

Nearby

Wind Advisories in Idaho, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.